# SDR USAA2010011990120

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 35,431 hours, 13,480 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2006
- Condition: Low
- Location: R2 Door Assist
- Part time: 35,431 hours, 13,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 307- R2 DOOR ASSIST ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED R2 DOOR ASSIST ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
